# SDR UALA2010061502117

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 32,610 hours, 13,096 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 271
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK IS LEAKING. SWAP WITH 2ND OBSERVERS MASK AND APPLY DF STICKER AND PLACARD TO SEAT (THE ONE BEHIND CAPTAIN). MX COMPLIED WITH MEL PLACARD 2511 R. REPLACED AND TESTED REF MM.
